# SDR REXA2013050200779

- Difficulty date: May 2, 2013
- Submitted: May 14, 2013
- Operation: Air carrier
- Aircraft: N901XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15130
- Aircraft time: 14,410 hours, 9,256 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FLOOR LANDING AT FS 310 CORRODED.  REMOVED AND REPLACED PAX DOOR FLOOR LANDING AT FS 310 IAW CRJ 900 SRM 51-42-06.  P/N SH670-31821-5.
